Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 71, NWS Jackson, MS

May 2, 2009Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this tornado warning at May 2, 2009, 8:55 PM CDT for Noxubee County, Winston County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2009, 8:55 PM CDT (01:55 UTC)
Expired
May 2, 2009, 9:45 PM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:55 PM CDTTornado WatchSPC6 hr
May 2, 8:43 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 030155
TORJAN
MSC103-159-030245-
/O.NEW.KJAN.TO.W.0071.090503T0155Z-090503T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF LOUISVILLE...

* UNTIL 945 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO APPROACHING     
  LOUISVILLE MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  MILLCREEK AND BETHEDEN BY 920 PM CDT...
  MASHULAVILLE BY 945 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHERN
MISSISSIPPI.

&&

LAT...LON 3325 8864 3303 8863 3310 8919 3320 8917
TIME...MOT...LOC 0154Z 266DEG 23KT 3313 8914

$$

40
1 follow-up statement
000 
WWUS54 KJAN 030238
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CDT SAT MAY 2 2009

MSC103-159-030247-
/O.EXP.KJAN.TO.W.0071.000000T0000Z-090503T0245Z/
NOXUBEE MS-WINSTON MS-
938 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR NORTHERN WINSTON AND WEST CENTRAL NOXUBEE 
COUNTIES EXPIRES AT 945 PM CDT...

THE STORM THAT PROMPTED THE TORNADO WARNING CONTINUED SLOWLY 
WEAKENING JUST EAST OF BETHEDEN MOVING EAST AT 25 MPH AND THE 
WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHERN
MISSISSIPPI.

LAT...LON 3325 8864 3303 8863 3310 8919 3320 8917
TIME...MOT...LOC 0237Z 256DEG 20KT 3319 8886

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 2, 8:36 PM CDT, 19 minutes earlier.

Area forecast discussion, May 2, 8:36 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
836 PM CDT SAT MAY 2 2009

.UPDATE...WILL NOT DO A ZONE UPDATE AT THIS TIME. SCATTERED SEVERE
STORMS CONTINUE TO MOVE ACROSS THE CWA AND A LINE OF STORMS WAS
APPROACHING FROM THE WEST. HIGH POPS ACROSS THE NORTH AND WEST LOOK
GOOD. THE SOUTHERN PORTIONS OF THE AREA MAY NOT GET ANY RAIN AT
ALL...BUT POP VALUES WERE SMALL...SO WILL MAINTAIN. TWEAKED THE
HOURLY VALUES TO ADJUST FOR AREAS WHERE RAIN COOLED THINGS QUICKLY.
OTHERWISE...THE FORECAST WAS ON TRACK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT GLH/GWO/GTR. FREQUENT LIGHTING...WIND GUSTS TO 50KTS AND
PERIODS OF HEAVY RAIN WILL BE POSSIBLE IN THUNDERSTORMS. THE SEVERE
STORMS WILL DIMINISH ACROSS THE AREA AROUND OR SHORTLY AFTER
MIDNIGHT. HOWEVER...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO MOVE ACROSS THE REGION AND MAY IMPACT ALL SITES THROUGH THE
FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  81  62  74 /  44  76  74  29
MERIDIAN      66  83  64  76 /  43  59  71  50
VICKSBURG     68  80  62  76 /  54  78  71  17
HATTIESBURG   67  86  67  78 /  14  40  57  53
NATCHEZ       69  81  65  76 /  23  75  71  27
GREENVILLE    65  75  57  72 /  80  90  54  13
GREENWOOD     65  77  58  72 /  75  88  65  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7
Hazardous weather outlook, May 2, 3:05 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SAT MAY 2 2009

ARZ074-075-LAZ007>009-MSZ018-019-025>042-032015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
305 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR THE AREA GENERALLY NORTH OF A RAYVILLE LOUISIANA TO
YAZOO CITY TO DE KALB MISSISSIPPI LINE. THE DELTA REGION WILL HAVE
THE GREATEST RISK FOR SEVERE STORMS THIS AFTERNOON. THE RISK WILL
SHIFT EAST DURING THE EVENING. IN ADDITION...THERE WILL ALSO BE THE
POTENTIAL FOR TRAINING THUNDERSTORMS TO BRING 2 TO 3 INCHES OF
RAINFALL TO THE AREA LATER THIS AFTERNOON INTO TONIGHT...WHICH COULD
RESULT IN MINOR TO MODERATE PONDING OF WATER ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED THIS AFTERNOON AND EVENING.

LAZ015-016-023-025-MSZ043>058-032015-
RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
305 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE THIS
EVENING ALONG THE INTERSTATE TWENTY CORRIDOR.

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY
SUNDAY AND EARLY MONDAY MORNING ACROSS THESE AREAS AS A STRONG
DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE REGION. THE MAIN RISK
WILL BE WIDESPREAD DAMAGING WINDS AND HAIL...BUT TORNADOES WILL ALSO
BE POSSIBLE. LOCATIONS IN EAST CENTRAL MISSISSIPPI WILL LIKELY HAVE
THE MAIN RISK OF SEVERE WEATHER SUNDAY DELAYED UNTIL AT LEAST LATE
IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAYBE NEEDED THIS EVENING AND IS EXPECTED SUNDAY
INTO SUNDAY NIGHT.

LAZ024-026-MSZ059>066-072>074-032015-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
305 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MISSISSIPPI
AND EAST CENTRAL LOUISIANA.

.DAY ONE...TONIGHT SUNDAY

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY SUNDAY
AND EARLY MONDAY MORNING ACROSS LOCATIONS IN EAST CENTRAL LOUISIANA
AND SOUTHERN MISSISSIPPI SOUTH GENERALLY ALONG THE HIGHWAY 84
CORRIDOR AS A STRONG DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE
REGION. THE MAIN RISK WILL BE WIDESPREAD DAMAGING WINDS AND
HAIL...BUT TORNADOES CANNOT BE RULED OUT. LOCATIONS IN SOUTHEAST
MISSISSIPPI WILL LIKELY HAVE THE MAIN RISK OF SEVERE WEATHER DELAYED
UNTIL AT LEAST LATE SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Local storm report, May 2, 7:25 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             1 N LEXINGTON           33.13N 90.05W
05/02/2009  E0.88 INCH       HOLMES             MS   PUBLIC

            NICKEL SIZED HAIL REPORTED ON THE NORTH SIDE OF
            LEXINGTON.

&&

WESTER
Local storm report, May 2, 7:29 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             POSSUMNECK              33.14N 89.74W
05/02/2009  E0.88 INCH       ATTALA             MS   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED IN POSSUMNECK.

0725 PM     TSTM WND GST     POSSUMNECK              33.14N 89.74W
05/02/2009  M60.00 MPH       ATTALA             MS   EMERGENCY MNGR

            EMERGENCY MANAGER MEASURED 60 MPH WIND IN POSSUMNECK.

&&

WESTER
Local storm report, May 2, 7:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             2 SW SILVER CITY        33.08N 90.52W
05/02/2009  E1.00 INCH       HUMPHREYS          MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BETWEEN MIDNIGHT AND SILVER
            CITY.

&&

WESTER
Local storm report, May 2, 8:02 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
802 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             ACKERMAN                33.31N 89.17W
05/02/2009  E1.00 INCH       CHOCTAW            MS   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED IN ACKERMAN.

&&

WESTER
Special weather statement, May 2, 8:19 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
819 PM CDT SAT MAY 2 2009

ARZ074-075-LAZ007-008-015-030220-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA-
819 PM CDT SAT MAY 2 2009

...A LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELTA...

A WEAKENING LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND
GUSTS OF 40 TO 50 MPH WINDS AND VERY HEAVY RAIN WAS LOCATED FROM 17
MILES NORTHWEST OF WEST CROSSETT TO 28 MILES SOUTHWEST OF BASTROP AT
818 PM CDT...MOVING EAST AT 60 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND ASHLEY COUNTIES...AND
EXTREME NORTH CENTRAL RICHLAND...WESTERN WEST CARROLL AND MOREHOUSE
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

MME
Local storm report, May 2, 8:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             SALLIS                  33.02N 89.76W
05/02/2009  E0.75 INCH       ATTALA             MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN SALLIS.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:06 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Sharkey, Washington39 min
May 2, 7:08 PM CDTTornado WarningJANAttala, Holmes37 min
May 2, 7:13 PM CDTTornado WarningJANAttala, Choctaw, Winston32 min
May 2, 7:21 PM CDTTornado WarningJANHolmes, Humphreys54 min
May 2, 7:39 PM CDTTornado WarningJANChoctaw, Noxubee, Oktibbeha, Winston51 min
May 2, 7:39 PM CDTTornado WarningJANHolmes, Humphreys, Yazoo51 min
May 2, 7:44 PM CDTTornado WarningJANAttala31 min
May 2, 8:02 PM CDTTornado WarningJANHolmes, Yazoo58 min
May 2, 8:16 PM CDTTornado WarningJANAttala, Choctaw, Winston44 min
May 2, 8:30 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston60 min
May 2, 8:36 PM CDTTornado WarningJANAttala, Holmes54 min
May 2, 9:26 PM CDTSevere Thunderstorm WarningJANLowndes49 min
May 2, 9:30 PM CDTSevere Thunderstorm WarningJANAttala, Winston26 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningJANIssaquena42 min
May 2, 10:19 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey41 min
May 2, 11:12 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Sharkey, Warren, Yazoo23 min
May 3, 4:02 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more11 hr
May 3, 6:35 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo40 min
May 3, 6:50 AM CDTTornado WarningJANLeake, Madison36 min
May 3, 7:15 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Madison, Neshoba, Scott and 1 more45 min
May 3, 7:58 AM CDTSevere Thunderstorm WarningJANWinston47 min
May 3, 8:14 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba61 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningJANNoxubee55 min
May 3, 8:54 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson66 min
May 3, 9:19 AM CDTTornado WarningJANClaiborne, Jefferson, Warren56 min
May 3, 9:40 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln65 min
May 3, 10:04 AM CDTRiver Flood WarningJANAttala, Holmes17 days
May 3, 10:12 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren63 min
May 3, 10:18 AM CDTRiver Flood WarningJANClay48 hr
May 3, 10:23 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more3 hr
May 3, 10:31 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Madison and 2 more59 min
May 3, 10:57 AM CDTTornado WarningJANJefferson Davis, Lawrence, Simpson, Smith44 min
May 3, 10:59 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion61 min
May 3, 11:10 AM CDTSevere Thunderstorm WarningJANCovington, Jones65 min
May 3, 11:21 AM CDTAreal Flood WarningJANBolivar, Carroll, Grenada, Leflore, Montgomery, Sunflower and 1 more4 hr
May 3, 11:24 AM CDTSevere Thunderstorm WarningJANJasper, Smith66 min
May 3, 11:29 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
May 3, 11:37 AM CDTTornado WarningJANJasper38 min
May 3, 11:47 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale, Newton58 min
May 3, 12:03 PM CDTTornado WarningJANClarke31 min
May 3, 12:19 PM CDTFlash Flood WarningJANAttala, Choctaw, Oktibbeha, Winston2 hr
May 3, 12:28 PM CDTSevere Thunderstorm WarningJANForrest, Lamar21 min
May 3, 12:29 PM CDTAreal Flood WarningJANClay, Lowndes, Webster12 hr
May 3, 12:44 PM CDTRiver Flood WarningJANNeshoba9 hr
May 3, 12:44 PM CDTRiver Flood WarningJANAttala9 hr
May 3, 12:44 PM CDTRiver Flood WarningJANLeake9 hr
May 3, 1:26 PM CDTAreal Flood WarningJANHolmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more3 hr

Nearby

Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.